# SDR NOCA05907

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 033638500
- Part serial: C99388985
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD DET FAN ON STATUS.  REPLACED BLOWER PER MM 26-16-02.
